ID | 33094 |
FullText URL | |
Author |
Rigas, A.
Chaves, Lucas M.
|
Published Date | 1996-01
|
Publication Title |
Mathematical Journal of Okayama University
|
Volume | volume38
|
Issue | issue1
|
Publisher | Department of Mathematics, Faculty of Science, Okayama University
|
Start Page | 197
|
End Page | 208
|
ISSN | 0030-1566
|
NCID | AA00723502
|
Content Type |
Journal Article
|
language |
English
|
File Version | publisher
|
Refereed |
True
|
NAID | |
Submission Path | mjou/vol38/iss1/14
|
JaLCDOI |